Journal of Mathematical Physics Volume 10 July-December. Elliott W. Montroll.

Journal of Mathematical Physics Volume 10 July-December

New York: American Institute of Physics, 1969. Quarto; Fair Hardcover; Red spine with White text; Boards strong, some edgewear, some shelfwear, black marks and smudging on both covers and spine, slight cocking of spine, otherwise clean; Textblock has open tears along fore edge of first 8 pages, final 8 pages, and front and rear pastedowns, Library Folder on front pastedown, Library of Congress ink stamp on front endpaper, Library ink stamp on title page, writing in pencil on title page, ink stamp on title page, smudge along tail edge near corner, faint red staining along fore edge, spotting along head edge; 1229 pp; Ex-Library.

15-491-1320036

FP New Rockville Stock

Price: $90

See all items in S/S Collection
See all items by